This is it: Cold Turkey

Discussion in 'Therapy and Medication' started by chrix, Oct 14, 2009.

  1. chrix

    chrix Member

    I've been prescribed effexor for a month now and have been taking 75 mg capsules every night. Ever since taking these pills, I have been feeling so zombie like, as if all personality has been sucked out of me. I'd rather live depressed all my life or kill myself than be on these pills. So, tonight I will be quitting cold turkey and recording my experiances in this thread. I have 2 exams tomorrow also, so this should be really fun.
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    no not fun at all you have to wean off these medication or you will be very ill. Not worth blowing your exams over talk to your doctor and wean off them properly okay safe yourself some pain
     
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi Chrix,

    I've came off anti depressants cold turkey before. Trust me, it is no party. You will most likely feel even more depressed than you already are not to mention the awful withdrawal you will go through. Please go to your doctor ask them to change them or help you wean off them. It isn't worth coming off cold turkey
    :hug:
     
  4. chrix

    chrix Member

    SO! I just wrote my exams. When I woke up this mroning I had such a headache and it felt like I was hungover, however, the exams were SO easy! Right now i'm feeling a little odd but nothing too serious. I'm going to go to the gym now.